# SDR SWAA2024012439768

- Difficulty date: January 10, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS420 RBL22 WL156.<[01] REMOVED CORROSION L=1.0 W=1.0 D=.002 MATERIAL REMAINING .038' MATERIAL ORIGINAL THICKNESS .040' FOUND TO BE WITHING LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED MEASUREMENTS TABLE
